# SDR SWAA2013082819652

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 32,662 hours, 19,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5500
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE OVERHEAD EMERGENCY EXIT SIGN BROKEN.  R&R SIGN ASSEMBLY IAW AMM.
